# SDR DHL2002805022

- Difficulty date: January 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 975106530
- Condition: Cracked
- Component: Door Assy, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 1994LT. AFT PAX DOOR UPPER INNER SECTION FITTING CRACKED  1"  STA. 1600
